MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI
Model Number IPN045632
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "introducer needle bent with very little manipulation while in the patient.Anesthesia retracted the needle, bent it back to straighten, and it snapped".Additional information states that "no harm occurred.This needle bent in the patient but broke external to the patient".The issue was resolved by opening a new kit and using a new introducer and spinal needle.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided a photo for evaluation.The photo shows a needle with a broken cannula.The complaint was confirmed based on the photo.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
SPINAL ANESTHESIA KIT
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16769037
Report Number1036844-2023-00033
Device Sequence Number16953326
Product Code BSP
UDI-Device Identifier50801902074190
UDI-Public50801902074190
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN045632
Device Catalogue NumberASA-25090-SB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown